Don’t Be Fooled!

by Chiropractors Brighton on July 26, 2010

They Look Harmless. Don't Be Fooled!!

Hot on the heels of the information from Natural News about “pill popping” I came across the following article written by Dr James for The Lady magazine 20th July, 2010 and if you have any doubts about the effects of prescription drugs, please refer to Kerrie’s testimonial where she writes about the debilitating effects of drugs on her health – pills that were supposed to give her health!

Many people nowadays find themselves taking a whole raft of different medicines, each of which will have its own side effects.  When retired microbiologist Derek Baxby left hospital following a heart attack, he discovered he was expected to take no fewer than seven drugs a day.  Being a conscientious sort of person he read the comprehensive information leaflets that came with each one – and calculated they offered him a choice of 130 different side effects.  All of them could cause nausea and vomiting, he writes in the British Medical Journal. Most could cause kidney or liver problems; a rash or itching, diarrhoea or constipation; headaches chest pains or palpitations and dizziness and low blood pressure.

Indeed there is no more reliable and useful rule of thumb than that medicines are much  the most likely cause of any symptom for which there is no obvious explanation – as illustrated by the experience of a woman prescribed Zestril for raised blood pressure.  Six months after starting her pills she began to have episodes of nausea, vomiting and abdominal pains which were extremely debilitating.  She consulted a gut specialist who did all the usual tests and, finding nothing wrong, told her she had a congested colon and commended the ever fashionable high-fibre diet.

Another six months elapsed during which she had a further dozen attacks before waking one night with a badly swollen tongue, later diagnosed as an allergic reaction which she was told was due to sensitivity to the house dust mite.  This did nor ring true, she writes, so she did some research with the help of the internet and ‘imagine my surprise on discovering that both the bowel symptoms and tongue swelling were known side effects of Zestril – but not one of the doctors I consulted had made the connection.”

You will know from reading this blog that we promote the idea of self responsibility for our health by paying attention to Lifestyle practices – Eating Well, Moving Well and Thinking Well and by keeping the spine free of interference so that the body can heal itself naturally as it was designed to do.  Before taking any medication we urge you to check out the side effects, and the effects of taking different drugs together by going to www.medicines.org.

Visit our clinic for a personal consultation with one of the Doctors of Chiropractic  to find out how your nervous system could be the key to getting you well!  Chiropractic Life is passionately committed to your success and provides specialized care for many health problems not commonly associated with the spine.

CALL NOW to schedule your free (no obligation) consultation to see if we can help you.  You’ll be glad you did!

Chiropractic Life, 88 Portland Road, Hove BN3 5DL  -  Phone 01273 208188

Join Chiropractic Life on Facebook:  www.facebook.com/chiropracticlife

Dr Richard McMinn - Chiropractor Brighton

Dr Helen Martin - Chiropractor Brighton

Dr Glenn FredericksenChiropractor Brighton

{ 1 trackback }

Tweets that mention Don’t Be Fooled! | Chiropractors Brighton | Chiropractors Hove -- Topsy.com
July 26, 2010 at 8:10 am

{ 0 comments… add one now }

Leave a Comment

</